# SDR AU000231

- Difficulty date: March 16, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Mcauly 4HFR34C653
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Washer
- Part number: AN9014A
- Condition: Leaking
- Location: Te Flap Control
- Component: Te Flap Control, 8661D
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SELECTOR VALVE HYDRAULIC UNION LEAKING.
